Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 21, 2025, 6:49 AM CDT for Kandiyohi County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2025, 6:49 AM CDT (11:49 UTC)
- Expired
- Jul 21, 2025, 7:14 AM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kandiyohi County, MN
The radar
The Minneapolis radar (KMPX), 125 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:05 AM CDT | TSTM WND GST 50 | 2 W Atwater, MN | Mesonet station MN159 U.s.12 - Atwater - Mp 85.4. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
284
WUUS53 KMPX 211149
SVRMPX
MNC067-211230-
/O.NEW.KMPX.SV.W.0113.250721T1149Z-250721T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
649 AM CDT Mon Jul 21 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Kandiyohi County in central Minnesota...
* Until 730 AM CDT.
* At 649 AM CDT, a severe thunderstorm was located near Willmar,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Willmar, New London, Spicer, Atwater, Raymond, Green Lake,
Pennock, Kandiyohi, Norway Lake, Lake Lillian, Svea, Thorpe,
Willmar Airport, Priam, Sibley State Park and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4524 9525 4533 9525 4533 9476 4493 9476
4500 9525
TIME...MOT...LOC 1149Z 276DEG 25KT 4510 9513
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH2 follow-up statements
935
WWUS53 KMPX 211202
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
702 AM CDT Mon Jul 21 2025
MNC067-211230-
/O.CON.KMPX.SV.W.0113.000000T0000Z-250721T1230Z/
Kandiyohi MN-
702 AM CDT Mon Jul 21 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN KANDIYOHI COUNTY...
At 702 AM CDT, a severe thunderstorm was located 5 miles west of
Atwater, or 8 miles east of Willmar, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Willmar, New London, Spicer, Atwater, Green Lake, Kandiyohi, Lake
Lillian, Svea, Thorpe, Hawick and Sibley State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4520 9506 4533 9507 4533 9476 4493 9476
4497 9506
TIME...MOT...LOC 1149Z 270DEG 29KT 4513 9503
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH281
WWUS53 KMPX 211214
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
714 AM CDT Mon Jul 21 2025
MNC067-211224-
/O.CAN.KMPX.SV.W.0113.000000T0000Z-250721T1230Z/
Kandiyohi MN-
714 AM CDT Mon Jul 21 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN KANDIYOHI
COUNTY...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However, gusty winds and heavy rain are still
possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
&&
LAT...LON 4520 9506 4533 9507 4533 9476 4493 9476
4497 9506
TIME...MOT...LOC 1202Z 270DEG 29KT 4513 9488
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:48 AM CDT, 2 hours 1 minute earlier. Its key messages:
- Cluster of thunderstorms over the Dakotas approaching MN this morning may contain strong wind gusts before dissipating by this afternoon.
- An active weather pattern will commence Tuesday and last through Thursday with multiple chances for showers/thunderstorms, including the potential for strong/severe storms during day and night periods.
- Excessive heat likely Tuesday and Wednesday, including heat index values rising to the upper 90s to low 100s.
Area forecast discussion, Jul 21, 4:48 AM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 448 AM CDT Mon Jul 21 2025 .KEY MESSAGES... - Cluster of thunderstorms over the Dakotas approaching MN this morning may contain strong wind gusts before dissipating by this afternoon. - An active weather pattern will commence Tuesday and last through Thursday with multiple chances for showers/thunderstorms, including the potential for strong/severe storms during day and night periods. - Excessive heat likely Tuesday and Wednesday, including heat index values rising to the upper 90s to low 100s. && .DISCUSSION... Issued at 447 AM CDT Mon Jul 21 2025 A potent cluster of thunderstorms approaching from the west this morning continues to ride eastward, with an expected southerly component turn, along an instability gradient. It continues to be fed by SE surface winds as the WFO MPX coverage area remains to the north of a stalled frontal boundary extending across the CONUS from the northern Rockies through the central Plains to the Ohio River valley. A potent shortwave over the Dakotas is also helping nudge this cluster eastward but it is expected to move into an areas of increased stability, thus allowing it to dissipate before making much progress into central-southern MN. That said, there are still several CAM solutions that bring the complex into eastern MN, namely the TC metro, indicating that this complex will take advantage of the remaining nocturnal LLJ to maintain its severe potential eastward so this will bear watching through late morning. There have been a few severe-worthy wind reports out of this complex while in SD. Once past this morning MCS, focus turns to increasing moisture as higher dewpoint air is brought in from the south, in response to a building ridge from the Deep South nudging its way northward. The surface front will still remain to the south, helping keep the heat surge from making it this far north, at least for today. Highs today will generally run from the mid 70s to near 80, but a pocket of lower 80s is possible in far western MN. Tonight into Tuesday, the aforementioned front to the south will make its way northward, starting a period of not only active weather with multiple periods of rain/thunderstorms but also a return of excessive heat to the region. Lows early Tuesday morning will range through the 60s north of I-94 and into the lower 70s south of I-94. This will be followed by highs on Tuesday from the mid 80s to lower 90s. However, the moisture advection will continues, bringing dewpoints into the low-mid 70s. Thus, heat index values on Tuesday will range 90-100 degrees, highest along and south of the Minnesota River. While the heat dome builds just to the east of our coverage area, allowing for southwest flow with multiple disturbances riding along it, a cold front dropping in from south-central Canada will add another potent lifting mechanism to a mix already containing highly unstable and moist air. Thus, starting midday Tuesday, periods of rain with embedded thunderstorms capable of strong/severe hail and/or winds will be the rule across the area. Trying to pin where/when would have the best potential of severe storms late Tuesday through late Wednesday will be highly dependent on where minor shortwave troughs/disturbances riding around the periphery of the upper ridge and also dropping SE from Canada with the front, so details still need to be resolved regarding severe potential. That said, high confidence is there in having some storms producing moderate to heavy rain at times. Not expecting any flooding issues due to the high capacity of the ground to accept plentiful rains, but cannot rules out rises on area rivers. A small proverbial break in the action looks to come late Wednesday morning followed by another round of fairly widespread rain/thunderstorms Wednesday afternoon through Wednesday night. Another day of bulk shear in the 35-40kt range, MUCAPE over 4000 j/kg and next to no capping will promote strong-severe thunderstorm development but the question of where/when still exists, plus how much of the area will maintain its instability versus being worked over from time to time. In another repeat, excessive heat and humidity will be present but shifting more into southern MN and western WI, with heat index values again in the upper 90s to low 100s. The aforementioned Canadian cold front will push through the WFO MPX coverage area by late Thursday morning, bringing with it some of the excessive heat and also the strong/severe potential to the east. Some scattered showers/thunderstorms are still possible on Thursday but post-frontal activity will be decidedly weaker. Also, highs will drop back to the low-mid 80s both Thursday and Friday. Precipitation chances continue to decrease going into the weekend but another surge of heat/humidity is looking more viable for that period. Highs return to the mid-upper 80s with another surge in moisture, bringing heat index values well into the 90s. Will need to see how the forecast details play out over the next bunch of days before going down the road of viewing the upcoming weekend under the lens of excessive heat. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 1214 AM CDT Mon Jul 21 2025 VFR to start for all sites but continued high uncertainty for the convective scenario which may (or may not) develop closer to sunrise. Multiple CAMs have differing ideas on whether (or not) to produce a semi-organized cluster of thunderstorms over the eastern Dakotas during the early morning hours and have it shift east-southeast across MN, generally along the I-94 corridor. Best chances for any RA/TSRA will be in western MN but some models have it lasting all the way to the MN/WI border, including MSP. Have maintained prevailing mention of showers at AXN where chances are highest among our TAF sites, with PROB30s where convection is at least in the "chance" probability range for sites downstream of AXN. Ceilings are expected to drop to MVFR by early this afternoon and remain there for much of the remainder of this TAF period. Winds will from SE throughout this period with sustained speeds increasing to 10-15kts and gusts around 20kts. KMSP...Still plenty of uncertainty as to whether RA/TSRA will develop in western MN and reach MSP late morning. Have kept the PROB30 going with a wide range of 14z-19z, owing to the high model spread of solutions, and also kept CB/TS out of the forecast at this point. Will monitor radar trends and see how convection develops out west before upping the mention in following TAFs. Regardless of convection, still expecting ceilings to drop to the MVFR prior to and through the Monday afternoon push. /OUTLOOK FOR KMSP/ WED...Mainly VFR. Chc P.M. MVFR/SHRA/TSRA. Wind SW 8-12 kts. THU...Mainly VFR. Chc MVFR/SHRA/TSRA. Wind SW 5-10 kts. FRI...VFR, Wind N 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...JPC AVIATION...JPC
Hazardous weather outlook, Jul 21, 3:41 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 341 AM CDT Mon Jul 21 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 220830- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 341 AM CDT Mon Jul 21 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. A cluster of thunderstorms approaching from the Dakotas this morning may be strong to severe, capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Excessive heat is possible Tuesday and Wednesday, including heat index values as high as the upper 90s to low 100s. Several rounds of thunderstorms are expected Tuesday through Thursday. Some of these thunderstorms may be strong to severe late Tuesday through late Wednesday, possibly producing large hail or damaging winds. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this morning and possibly later this week.
In the hours before
Special weather statement, Jul 21, 5:21 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
521 AM CDT Mon Jul 21 2025
MNZ054-056-064-211115-
Yellow Medicine MN-Lac Qui Parle MN-Chippewa MN-
521 AM CDT Mon Jul 21 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT LAC QUI PARLE...
NORTHWESTERN CHIPPEWA AND WEST CENTRAL YELLOW MEDICINE COUNTIES
UNTIL 615 AM CDT...
At 521 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles northwest of Bellingham to 19
miles southwest of Marietta, or extending from 38 miles southwest of
Morris to 51 miles west of Montevideo, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Canby, Madison, Dawson, Milan, Bellingham, Marietta, Cerro Gordo,
Providence, Nassau, Louisburg, Madison Airport, Florida Creek
Wildlife Management Area, Burr, Big Stone National Wildlife Refuge
and Lac Qui Parle State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4527 9645 4525 9629 4522 9627 4522 9622
4516 9606 4509 9580 4478 9603 4463 9624
4463 9645
TIME...MOT...LOC 1020Z 308DEG 28KT 4519 9643 4502 9652 4489 9676
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TDHSpecial weather statement, Jul 21, 5:48 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
548 AM CDT Mon Jul 21 2025
MNZ047-048-055-056-211115-
Pope MN-Stevens MN-Chippewa MN-Swift MN-
548 AM CDT Mon Jul 21 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
CHIPPEWA...SOUTHEASTERN STEVENS...SOUTHWESTERN POPE AND SWIFT
COUNTIES UNTIL 615 AM CDT...
At 548 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Hancock to near Appleton, or
extending from 12 miles southeast of Morris to 23 miles northwest of
Montevideo, moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Benson, Appleton, Milan, Lake Hassel, Clontarf, Hagen, De Graff,
Danvers, Holloway, Benson Airport, Big Bend City and Appleton
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4519 9610 4535 9588 4554 9573 4534 9533
4517 9548 4505 9569 4514 9603 4515 9604
4516 9604 4516 9606 4517 9608 4517 9610
TIME...MOT...LOC 1048Z 309DEG 31KT 4546 9573 4533 9584 4516 9608
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TDHLocal storm report, Jul 21, 5:49 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
549 AM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM Tstm Wnd Gst 5 SSW Marietta 44.94N 96.44W
07/21/2025 M35 MPH Lac qui Parle MN Mesonet
Mesonet station MN059 T.h.212 - Marietta -
Mp 1.
&&
TDHSpecial weather statement, Jul 21, 5:59 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
559 AM CDT Mon Jul 21 2025
MNZ048-054>057-064-211145-
Pope MN-Yellow Medicine MN-Swift MN-Chippewa MN-Lac Qui Parle MN-
Kandiyohi MN-
559 AM CDT Mon Jul 21 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LAC QUI
PARLE...CHIPPEWA...WEST CENTRAL KANDIYOHI...SOUTHWESTERN POPE...
SWIFT AND YELLOW MEDICINE COUNTIES UNTIL 645 AM CDT...
At 559 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 5 miles northwest of Benson to 7 miles
north of Canby, or extending from 19 miles southeast of Morris to 30
miles west of Montevideo, moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Montevideo, Benson, Granite Falls, Canby, Dawson, Clara City,
Clarkfield, Kerkhoven, Milan, Maynard, Hanley Falls, Murdock,
Watson, Porter, Boyd, Lake Hassel, Providence, Clontarf, Hagen and
De Graff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4481 9645 4486 9645 4501 9606 4521 9592
4541 9579 4541 9575 4547 9575 4551 9572
4524 9512 4501 9530 4489 9540 4489 9548
4479 9548 4467 9558 4463 9567 4463 9619
4480 9645
TIME...MOT...LOC 1059Z 308DEG 29KT 4538 9566 4520 9578 4494 9597
4482 9629
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TDHLocal storm report, Jul 21, 6:34 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
634 AM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Tstm Wnd Gst 1 N Montevideo 44.97N 95.72W
07/21/2025 M39 MPH Chippewa MN AWOS
AWOS station KMVE Montevideo AP.
&&
BPHSpecial weather statement, Jul 21, 6:37 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
637 AM CDT Mon Jul 21 2025
MNZ049-055>058-064-065-211230-
Stearns MN-Kandiyohi MN-Renville MN-Chippewa MN-Yellow Medicine
MN-Meeker MN-Swift MN-
637 AM CDT Mon Jul 21 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MEEKER...EASTERN
CHIPPEWA...KANDIYOHI...EASTERN SWIFT...NORTHWESTERN RENVILLE...SOUTH
CENTRAL STEARNS AND EAST CENTRAL YELLOW MEDICINE COUNTIES UNTIL 730
AM CDT...
At 637 AM CDT, Doppler radar was tracking a strong thunderstorm near
Raymond, or 13 miles west of Willmar, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Willmar, Granite Falls, Olivia, Paynesville, Clara City, Renville,
New London, Spicer, Atwater, Bird Island, Raymond, Kerkhoven,
Grove City, Sacred Heart, Prinsburg, Cosmos, Maynard, Green Lake,
Pennock and Danube.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4477 9563 4507 9534 4541 9534 4541 9465
4493 9466 4464 9497
TIME...MOT...LOC 1137Z 281DEG 38KT 4506 9528
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:44 AM CDT | Special Weather Statement | MPX | Stevens | 61 min |
| Jul 21, 5:21 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 54 min |
| Jul 21, 5:48 AM CDT | Special Weather Statement | MPX | Swift | 27 min |
| Jul 21, 5:59 AM CDT | Special Weather Statement | MPX | Chippewa, Swift, Yellow Medicine | 46 min |
| Jul 21, 6:37 AM CDT | Special Weather Statement | MPX | Kandiyohi, Renville | 53 min |
| Jul 21, 7:11 AM CDT | Special Weather Statement | MPX | Meeker | 49 min |
| Jul 21, 7:59 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Wright | 46 min |
| Jul 21, 9:37 AM CDT | Special Weather Statement | MPX | Le Sueur | 23 min |
| Jul 21, 12:14 PM CDT | Special Weather Statement | MPX | McLeod | 46 min |
| Jul 21, 12:41 PM CDT | Special Weather Statement | MPX | Sibley | 19 min |
| Jul 21, 12:51 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 39 min |
| Jul 21, 1:26 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet, Sibley | 34 min |
| Jul 21, 1:57 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 33 min |
| Jul 21, 2:27 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 14 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.